# SDR REXA2022013000189

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH690334037
- Condition: Corroded
- Location: Bs 661-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF RBL9 BEAM IS CORRODED BETWEEN FS 661+62 AND FS 661+74. REMOVED FLOOR BEAM RBL9 BETWEEN FS661+16 TO FS 693 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01  FLOOR BEAM P/N SH690-33403-7 MADE FROM B0549003BF EXTRUSION INSTALLED FLOOR BEAM RBL 9 BTWN FS 661+16 TO FS 693 IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01
